# SDR HEEA0013689

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: RC30VIL
- Condition: Defective
- Location: Rate Of Climb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SCREW LOOSE INSIDE RATE OF CLIMB GAUGE.
